Duke Mathematical Journal

Formal power series transformations

Daniel C. Lewis, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 5, Number 4 (1939), 794-805.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077491570

Digital Object Identifier
doi:10.1215/S0012-7094-39-00565-X

Mathematical Reviews number (MathSciNet)
MR0000744

Zentralblatt MATH identifier
0022.32703

Subjects
Primary: 70.1X

Citation

Lewis, Jr., Daniel C. Formal power series transformations. Duke Math. J. 5 (1939), no. 4, 794--805. doi:10.1215/S0012-7094-39-00565-X. https://projecteuclid.org/euclid.dmj/1077491570


Export citation